# SDR SWIA200921056

- Difficulty date: February 22, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 15,555 hours, 13,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6591 - EMERGENCY CEILING FLOOD LIGHT AT ROW 13 INOP.  RELAMPED.
